# SDR W8PA970520

- Difficulty date: April 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N961WP
- Make and model: Boeing 737-3L9
- Aircraft serial: 23332
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stiffener
- Condition: Corroded
- Location: Bs 953/957
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON TWO SUPPORT STIFFENERS RUNNING ACROSS THE TOP OF THE POTABLE WATER SERVICE PAN, BS 953 AND 957, LBL 20, WL 150.1.  REMOVED CORRODED STIFFENERS, FABRICATED AND INSTALLED NEW STIFFENERS, BS 953 AND 957, LBL 20, WL 150.1.  (M)
